# SDR ASAA2017102922376

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,657 hours, 12,695 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC645
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,689 hours, 12,706 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORT OF FUEL LEAK FROM THE NR 2 ENGINE DURING START. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG LEFT VSV ACTUATOR REF AMM 75-31-01-000-801-F00 & 75-31-01-400-801-F00. GROUND VERIFICATION CHECKS GOOD. NO LEAKS NOTED.
